MAUDE Adverse Event Report: BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, EAR, NOSE AND THROAT

BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, EAR, NOSE AND THROAT
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a sealed box of otomimix was opened, and one of the vials was empty.The empty vial could not be opened as the lid was tightly sealed.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.It was reported that when a sealed box of otomimix was opened one of the vials was empty.Could not open the empty vial as the lid was tightly sealed.A visual inspection was conducted on the returned product.The product was received open.The bottle containing the powder was full and appears to not have been opened.The jar containing the liquid is empty.Residue can be seen on the threads of the bottle but otherwise, no further signs of residue are present.The lid was unable to be removed from the bottle.There are no signs of residue in the product packaging.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a device design issue.A corrective action has been initiated to address this malfunction.The reported event is confirmed, based on product return.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, d9, g3, g6, h2, h3, h4, h6, and h10.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
2G OTOMIMIX
Common Device Name
CEMENT, EAR, NOSE AND THROAT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17171288
Report Number0001032347-2023-00219
Device Sequence Number15115913
Product Code NEA
UDI-Device Identifier00888233025201
UDI-Public(01)00888233025201(17)240419(10)750200
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2024
Device Model NumberN/A
Device Catalogue Number7014-3266
Device Lot Number750200
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown